# SDR DLM88100792

- Difficulty date: March 29, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 57,353 hours, 43,921 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1307 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 IN CRACK FOUND AT STA 1309, STR 7 DURING LIGHTNING STIKE INSP.  REPAIRED IAW ERA 481141-14.  EXTERNAL DOUBLER INSTALLED PERM REPAIR C/W IAW ERA.
